MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5312
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Rash (2033); Burning Sensation (2146); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient had blister at back near the ipg site which was described as tender.The patient was prescribed with antibiotics.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9756572
Report Number3006630150-2020-00807
Device Sequence Number13999457
Product Code LGW
UDI-Device Identifier08714729764465
UDI-Public08714729764465
Combination Product (Y/N)N
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-5312
Device Catalogue NumberSC-5312
Device Lot Number50224
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR